Hi, Joyce! Speak with your prescribing physician who can provide you with a customized schedule to wean you off. This will be a decreasing dose schedule and may take several weeks but it will avoid any symptoms of discontinuation syndrome which is common with antidepressants if you stop *cold turkey* or too quickly.
Slow but sure is the only way to go.
Best regards and best of luck to you.
PS, Why do you want to stop if you don't mind us asking?
Joyce; Yes please listen to Wildcatvet and follow her directions, She knows what she is talking about sometimes the doctor can add something to help and others very slowly take away the bupropion and add something later. to get you feeling better and not have to go through any type of withdrawals or very minor anyway. So you should call your doctor as soon as possible and get yourself checked out. good luck and there are
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 1 answer
Posted 23 Oct 2014 • 3 answers
Posted 1 Jun 2017 • 2 answers
Posted 10 May 2018 • 1 answer
Posted 16 days ago • 0 answers